On Generalized q-deformed Fermionic Oscillators

Luu Thi Kim Thanh
Author affiliations

Authors

  • Luu Thi Kim Thanh Hanoi Pedagogical University No. II

DOI:

https://doi.org/10.15625/0868-3166/18/1/10686

Abstract

In this work we consider a version of generalized q-deformed fermionic oscillators and some their applications. The corresponding coherent states are constructed. The statistical distribution of generalized q-deformed fermionic oscillators system, expressions for quadrature variances and the average particle number in the coherent states are calculated.

Downloads

Metrics

PDF views
153

Downloads

Published

18-07-2008

How to Cite

[1]
L. T. Kim Thanh, “On Generalized q-deformed Fermionic Oscillators”, Comm. Phys., vol. 18, no. 1, pp. 19–22, Jul. 2008.

Issue

Section

Papers